BibTeX record journals/apal/Srour88

download as .bib file

@article{DBLP:journals/apal/Srour88,
  author    = {Gabriel Srour},
  title     = {The notion of independence in categories of algebraic structures,
               part {II:} S-minimal extensions},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {39},
  number    = {1},
  pages     = {55--73},
  year      = {1988},
  url       = {https://doi.org/10.1016/0168-0072(88)90045-0},
  doi       = {10.1016/0168-0072(88)90045-0},
  timestamp = {Fri, 21 Feb 2020 21:18:22 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Srour88.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics